# SDR ASAA2023101045538

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 6,142 hours, 1,781 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WINDOW HEAT GOES TO OVERHEAT WHEN SELECTED TO ON. GROUNDED - YES. PERFORMED WINDOW HEAT CONTROL UNIT OPS CHECK AND BITE CHECK PER AMM 30-41-11, OPS CHECK GOOD, OVERHEAT LIGHT EXTINGUISHED.
